# SDR 95ZZZX826

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737YE
- Make and model: Cessna 172N
- Aircraft serial: 17269771
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 051180310
- Condition: Delaminated
- Location: Door Rt
- Part time: 1,493 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN DELAMINATED FROM DOOR FRAME.  LIGHT CORROSION FOUND IN UNBONDED AREA.  LENGTH OF DELAMINATION IS 10 INCHES AND LOCATED ALONG BOTTOM EDGE NEAR LOWER CORNER OPPOSITE DOOR HINGE.
